# SDR FDEA201509042801

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 605 hours, 19,708 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154250016
- Part serial: 1116
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB OUT GOT AN EICAS RT HYD QTY, FOLLOWED SEVERAL MINUTES LATER BY RT HYD PRIME PUMP EICAS.  BOTH SYS PRESS & QTY WENT ZERO.  DEBRIEFED ENG DRIVEN HYD PUMP WAS NOT SHUT DOWN UNTIL AFTER ZERO PRESS WAS INDICATED.  CASE DRAIN FILTER NEEDS TO BE REMOVED & INSPECTED  FOR POSSIBLE CONTAMINATION.  RT OUTBOARD INBOARD SPOILER ACTUATOR REMOVED AND REPLACED DUE TO LEAKING AT ROD END SEAL IAW AMM 27-61-02-4. LEAK & OPS CHECKED GOOD. OPS AND LEAK CHECKED RIGHT HYDRAULIC SYSTEM.   SYSTEM OPS AND LEAK CHECKED GOOD. FLUID QUANTITY LEVEL MAINTAINED AT 100%  IAW AMM 29-11-00-6.
